IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Morphological features of Liberian Bulinus and B. truncatus of Egypt: a pictorial essay on snails of three subgenera (Planorbidae: Basommatophora)
Walter, H.J. (1968). Morphological features of Liberian Bulinus and B. truncatus of Egypt: a pictorial essay on snails of three subgenera (Planorbidae: Basommatophora). Malacol. rev. 1: 35-89
In: Malacological Review. University of Michigan. Museum of Zoology: Ann Arbor. ISSN 0076-3004, more
Peer reviewed article  

Available in  Author 

Keyword
    Marine

Author  Top 
  • Walter, H.J.

All data in IMIS is subject to the VLIZ privacy policy Top | Author